Paracip 650 Tablet

Manufacturer
SALT COMPOSITION
Salt Synonyms
Storage
Store below 30°C
arrow
arrow

Introduction

Paracip 650 Tablet is a medicine used to relieve pain and to reduce fever. It is used to treat many conditions such as headaches, body aches, toothaches, and the common cold. It works by inhibiting the release of certain chemicals that cause pain and fever.

Paracip 650 Tablet may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended.

Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away.

This medicine is widely prescribed and considered safe but is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Uses of Paracip Tablet

Benefits of Paracip Tablet

In Pain relief

Paracip 650 Tablet is a common painkiller used to treat aches and pains. It works by blocking chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches. This medicine is very widely used and very rarely causes side effects if taken at the right dosage. Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. It is also the first choice of painkiller during pregnancy or breastfeeding.

In Treatment of Fever

Paracip 650 Tablet is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.

Side effects of Paracip Tablet

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Paracip

  • Stomach pain
  • Nausea
  • Vomiting

How to use Paracip Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Paracip 650 Tablet is to be taken with food.

How Paracip Tablet works

Paracip 650 Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Safety advice

Alcohol
UNSAFE
It is unsafe to consume alcohol with Paracip 650 Tablet.
Pregnancy
CONSULT YOUR DOCTOR
Paracip 650 Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Breast feeding
SAFE IF PRESCRIBED
Paracip 650 Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Driving
SAFE
Paracip 650 Tablet does not usually affect your ability to drive.
Kidney
CAUTION
Paracip 650 Tablet should be used with caution in patients with kidney disease. Dose adjustment of Paracip 650 Tablet may be needed. Please consult your doctor.
However, Paracip 650 Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver
CAUTION
Paracip 650 Tablet should be used with caution in patients with liver disease. Dose adjustment of Paracip 650 Tablet may be needed. Please consult your doctor.
However, the use of Paracip 650 Tablet is not recommended in patients with severe liver disease and active liver disease.

What if you forget to take Paracip Tablet?

If you miss a dose of Paracip 650 Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

Alternate brands

For informational purposes only. Consult a doctor before taking any medicines.
Paracip 650 Tablet
₹1.8/Tablet
PUC 650 Tablet
Alkem Laboratories Ltd
₹1.73/tablet
4% cheaper
Xykaa Rapid 650 Tablet
Troikaa Pharmaceuticals Ltd
₹1.9/tablet
6% costlier
Pyrigesic 650 Tablet
East India Pharmaceutical Works Ltd
₹1.9/tablet
6% costlier
P 650 Tablet
Apex Laboratories Pvt Ltd
₹1.9/tablet
6% costlier
₹1.93/tablet
7% costlier

Quick tips

  • Paracip 650 Tablet should be taken with food or milk to prevent upset stomach.
  • Take it as per the dose and duration prescribed by your doctor. Long-term use may lead to serious complications such as stomach bleeding and kidney problems.
  • Do not take indigestion remedies (antacids) within two hours of taking Paracip 650 Tablet.
  • Avoid consuming alcohol while taking this medicine as it can increase your risk of stomach problems.
  • Inform your doctor if you have liver disease as your dose may need to be adjusted.
  • Your doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking this medicine for long-term treatment.

Fact Box

Chemical Class
P-Aminophenol Derivative
Habit Forming
No
Therapeutic Class
PAIN ANALGESICS
Action Class
Analgesic & Antipyretic-PCM

Interaction with drugs

Taking Paracip with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Nimsun, Neil, Renex
LIFE-THREATENING
Brand(s): Flanil, Oxy Triactin, Sioril
LIFE-THREATENING
Brand(s): Pyregin, Alpagin, Novalgin RC
LIFE-THREATENING

Patient concerns

arrow
He has high fever can i give him paracip 500
Dr. Gopal Bansilal Samdani
Paediatrics
Monitor temperature of Patient. If Patient has fever place a cool, damp washcloth on your child's forehead. Give your Patient a lukewarm tub bath or a sponge bath. Give a sponge bath as follows: - ? Use lukewarm water [90?F (32.2?C) to 95?F (35?C)]. Do not use cold water, ice, or rubbing alcohol, which will lower the child's body temperature too quickly. ? Sponge for 20 to 30 minutes. ? Stop if the child starts to shiver. If your child doesn't like the sponge bath or doesn't feel better after the bath, there is no need to give another one. You can use paracetamol also along with above measures to control fever till you consult Dr. will determine underlying disorders by clinical examination which range from mild conditions to the most serious of bacterial and viral illnesses and will prescribe medicines accordingly. Advice given without doing clinical examination can be imperfect or some time harmful to patient.
Dose of paracip drops as suffering from high fever Age of patient is 17months
Dr. Pranav Gupta
Paediatrics
Dear parent, this portal is neither intended to provide prescriptions nor to verify or testify any doctor's prescription as medicines could only be prescribed after clinical examination, which unfortunately is not possible over the app. However, it is our endeavour to provide evidence based guidance.Over The Counter medicines are those for which a doctor's prescription is not needed. They are made available under supervision of a qualified pharmacist and pharmacist has the responsibility to guide the patient regarding use of the medicine.PARACIP is an OTC medicine. Please contact your pharmacistYour queries were being answered by paediatrician Pranav Gupta. To help us server you better, please submit a feedback on https://www.1mgdoctors.com/reviewdoctor/dr-pranav-40b65fe7d6
arrow
Do you have any questions related to Paracip 650 Tablet ?

User feedback


FAQs

Q. What if I vomit after taking Paracip 650 Tablet?

If you vomit in less than 30 minutes after having a dose of Paracip 650 Tablet tablets or syrup, take the same dose again. If you vomit more than 30 minutes after a dose of tablets or syrup, you do not need to take another dose, until the next normal dose.

Q. When will I feel better after taking Paracip 650 Tablet?

Usually you will start feeling better after about half an hour of taking Paracip 650 Tablet.

Q. How often can I take Paracip 650 Tablet?

You should only take four doses of Paracip 650 Tablet in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paracip 650 Tablet for more than 3 days without first talking to your doctor.

Q. Does Paracip 650 Tablet make babies sleepy?

No, Paracip 650 Tablet does not make babies sleepy. It is a pain relieving medicine which is used to control high fever.

Q. Is Paracip 650 Tablet safe for children?

Paracip 650 Tablet is considered safe for children only when used as directed by the doctor.

Q. Is Paracip 650 Tablet an antibiotic?

No, Paracip 650 Tablet is not an antibiotic. It works as a painkiller and as a medicine which brings down high fever.

Q. Can I take Paracip 650 Tablet and ibuprofen together?

Ibuprofen and Paracip 650 Tablet are safe medicines, but both should not be used together. Consult your doctor if you are not sure.

Q. How long does Paracip 650 Tablet take to work?

Paracip 650 Tablet takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.

Q. What are the serious side effects of taking excess Paracip 650 Tablet?

Overdose of Paracip 650 Tablet may cause severe life-threatening liver injury as a serious side effect. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count and even lead to coma. Early symptoms of an overdose include nausea, vomiting and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.

Related products

Related lab tests

Want to share the information?

Disclaimer:

1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover all possible side effects, drug interactions or warnings or alerts. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.

References

  1. Furst DE, Ulrich RW, Varkey-Altamirano C. Nonsteroidal Anti-Inflammatory Drugs, Disease Modifying Antirheumatic Drugs, Nonopioids Analgesics, & Drugs Used in Gout. In: Katzung BG, Masters SB, Trevor AJ, editors. Basic and Clinical Pharmacology. 11th ed. New Delhi, India: Tata McGraw Hill Education Private Limited; 2009. pp. 635-36.
  2. Grosser T, Smyth E, FitzGerald GA. Anti-Inflammatory, Antipyretic, and Analgesic Agents; Pharmacotherapy of Gout. In: Brunton LL, Chabner BA, Knollmann BC, editors. Goodman & Gilman’s: The Pharmacological Basis of Therapeutics. 12th ed. New York, New York: McGraw-Hill Medical; 2011. pp. 982-84.
  3. Briggs GG, Freeman RK, editors. A Reference Guide to Fetal and Neonatal Risk: Drugs in Pregnancy and Lactation. 10th ed. Philadelphia, PA: Wolters Kluwer Health; 2015. pp. 8-12.
  4. Paracetamol/Acetaminophen. Whiddon Valley: Actavis UK Limited; 1980 [revised 23 Dec. 2016]. [Accessed 02 Apr. 2019] (online) Available from:External Link
  5. Paracetamol. County Tipperary, Ireland: Pinewood Healthcare; 2015. [Accessed 17 Jun. 2019] (online) Available from:External Link
  6. Chaves RG, Lamounier JA. Breastfeeding and maternal medications. J Pediatr (Rio J). 2004;80(5 Suppl):S189-S198. [Accessed 02 Apr. 2019] (online) Available from:External Link
  7. National Health Service. Paracetamol for children. [Accessed 17 Jun. 2019]. (online) Available from:External Link
  8. Central Drugs Standard Control Organisation (CDSCO). [Accessed 02 Apr. 2019] (online) Available from:External Link

Manufacturer/Marketer address

Cipla House, Peninsula Business Park, Ganpatrao Kadam Marg, Lower Parel, Mumbai-400013
Country of origin: India

Expires on or after: January, 2024

A licensed vendor partner from your nearest location will deliver Paracip 650 Tablet. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your doctor's ℞ and the availability of this medicine.
13.520.6Get 34% OFF
13.14+ Free shipping and 5% cashback with
Care Plan members get extra discounts and free shipping. You also get free health screening, premium doctor consultation and more. Starting at Rs.149
Inclusive of all taxes
Get maximum discount on orders above ₹1299
10 tablets in 1 strip
Add To Cart
Online payment only

Additional offers

Mobikwik: Pay with Mobikwik and get assured 10% cashback up to ₹120. Valid once per user only with a minimum order value of ₹1000 till 31st July 2021
Show more show_more

INDIA’S LARGEST HEALTHCARE PLATFORM

160M+
Visitors
27M+
Orders Delivered
1800+
Cities
Get the link to download App
Reliable

All products displayed on Tata 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

Tata 1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

India's only LegitScript and ISO/IEC 27001 certified online healthcare platform

Know More About Tata 1mgdownArrow

Access medical and health information

Tata 1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1800 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on Tata 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.